# SDR CALA2016080200489

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 96,729 hours, 15,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY EXIT LIGHTS ILLUMINATE WHEN DOOR 1L IS ARMED .  REMOVED AND REPLACED BATTERY PACK ASSY M736 IAW AMM 33-51-07. OPS CHECKED NORMAL.
